# SDR AALA20150218008

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 58,066 hours, 7,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK AT 3R DOOR FOR SEAT ROWS 20 - 26 FAILED.  REPLACED EMER LIGHT BATTERY PACK AT 3R DOOR IAW AMM 33-51-06 FOR SEATS 20 - 26.  SYS CHECKED NORMAL.
